# SDR 2017F00169

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 9,338 hours, 6,175 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 694102512
- Part serial: EM1214EM1205
- Condition: Worn
- Location: Mlg
- Part time: 9,338 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF OVERSIZED DOOR ROD PIN HOLE IN LEFT AND RIGHT MLG TRUNNIONS.  REPORT NR S-680-0196/06RD DATED SEPTEMBER 29, 2017 WITH FORM FAA 8100-9.
